OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4926

Title: Indipendenza dal peso della convergenza di funzionali sublineari su misure vettoriali ed applicazioni
Convergence independent of the weight of sublinear functionals on vector measures and applications
Authors: Bardaro, Carlo
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Carlo Bardaro, “Indipendenza dal peso della convergenza di funzionali sublineari su misure vettoriali ed applicazioni”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 44-63.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Si studia la convergenza di funzionali sub-lineari su misure vettoriali pesate e si applicano i risultati ottenuti allo studio della variazione globale generalizzata, del perimetro e dell’integrale del Calcolo delle Variazioni di Serrin.
We study the convergence of sub-linear functionals on weighted vector measures and we apply the obtained results to the study of the generalized global variation, the perimeter and the Serrin Integral of Calculus of Variation.
URI: http://hdl.handle.net/10077/4926
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:

File Description SizeFormat
BardaroRendMat19.pdf1.25 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.